# SDR DL73K011749

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561508
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FS 947 FRAME AT STR 17R.  THE    DAMAGE WAS REMOVED BY TRIMMING OFF THE INBOARD FLANGE.  THE FRAME WAS REPAIRED PER B737-200 SRM 51-40-3, FIG. 1 AT HMV.
